# SDR FDEA200903140918

- Difficulty date: March 14, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,464 hours, 28,212 cycles
- System (JASC): 7603 · Power Lever
- Part: Push-Pull Cable
- Part number: 7440299
- Part serial: 592C24
- Condition: Frozen
- Location: Throttle
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT THE NR 2 THROTTLED JAMMED  FOLLOWED THE QRH AND AT AROUND 10K' THE THROTTLE WAS RECOVERED.  EXPECT FREEZING OF THE PUSH-PULL ABLE AS PER QRH.  THE AIRPLANE WAS SOAKED DURING THE TURN OUT OF KSHV BEGAN REMOVING THE PUSH-PULL CABLE IN REF TO AMM 76-11-41-4.  REMOVED PANELS, NR 421BL, 421CL, 423BL, 423DL, 421AZ AND 423CL.  COMPLIED WITH ADJUSTMENT AND TEST IAW AMM  76-11-00-5 AS REQUIRED. INSTALLED PERCOOLER, INSTALLED PYLON PANELS AS REQUIRED CLOSED NR 2 ENG T/R AND FAN   COWLS IAW AMM 76-11-41-4. OPS CHECKS GOOD OK FOR SERVICE.
